Strong Convergence Theorems for a Generalized Mixed Equilibrium Problem and a Family of Total Quasi- ð “ -Asymptotically Nonexpansive Multivalued Mappings in Banach Spaces
J. F. Tan and
S. S. Chang
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
The main purpose of this paper is by using a hybrid algorithm to find a common element of the set of solutions for a generalized mixed equilibrium problem, the set of solutions for variational inequality problems, and the set of common fixed points for a infinite family of total quasi- 𠜙 -asymptotically nonexpansive multivalued mapping in a real uniformly smooth and strictly convex Banach space with Kadec-Klee property. The results presented in this paper improve and extend some recent results announced by some authors.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/147915.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/147915.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:147915
DOI: 10.1155/2012/147915
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().